Phase Transitions of Confined Lattice Homopolymers

TitlePhase Transitions of Confined Lattice Homopolymers
Publication TypeJournal Article
Year of Publication2004
AuthorsHehmeyer, OJ, Arya, G, and Panagiotopoulos, AZ
JournalThe Journal of Physical Chemistry Part B: Condensed Matter, Materials, Surfaces, Interfaces and Biophysical
Volume108
Issue21
Start Page6809
Pagination6809 - 6815
Date Published05/2004
DOI10.1021/jp037599k
Short TitleThe Journal of Physical Chemistry Part B: Condensed Matter, Materials, Surfaces, Interfaces and Biophysical